# SDR GTIA2017051201910

- Difficulty date: May 12, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 20,084 hours, 9,126 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, FA REPORTED AN ODOR OF DOG POOP AND DIRTY SOCKS. ODOR VERY FAINT ON FLIGHT DECK. COMPLIED WITH COM SUPP 3.226.1 ELIMINATED ODOR FUMES PACK 2 SUSPECTED. ODOR FUMES THEN DISSIPATED.  PERFORMED TSM 21-00-00-810-801-A AND FOUND APU TO BE LEAKING AT THE TURBINE BELLMOUTH. REMOVED AND REPLACED APU IAW AMM 49-11-11. OPS AND LEAK CHECK GOOD. NO FURTHER ODOR PRESENT
